For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic The inevitable...... Go to previous topic Go to next topic Go to higher level

By chroop67 On 2013.10.21 10:02
Mom was admitted 2 weeks ago to a geriactric psych ward to evaluate her meds. We have decided to try a reduction of sinemet and an increase of seroquel to reduce the dementia symptoms. Unfortunately the result has been less movement, as we knew going in. On the plus she seems calmer but is aware of her mobility decreasing. It is a pandoras box.....
We are hopeful that a little of 'mom' will come back to us but sad that she may be more aware of her physical decline. It was a decision we knew we would face but it's very hard. You have to decide on the lesser evil.

By oshroshr On 2013.10.25 22:39
Since my husband went off seri quell he is way more aware of physical decline so more unhappy. A quagmire.

By chroop67 On 2013.10.26 21:57
They have decreased the sinemet . What a remarkable difference! Her hallucinations have stopped and her anxiety decreased. Obviously decreased mobility has her upset but I can now reason with her. I know mom will never come all the way back but it's so nice to have a little of her again.


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you